# SDR 2003FA0001121

- Difficulty date: September 18, 2003
- Submitted: November 4, 2003
- Operation: General aviation
- Aircraft: N9690X
- Make and model: Cessna 210B
- Aircraft serial: 21057990
- Engine: Cont IO470S
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 1986050506
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED 50 HOUR OIL CHANGE.  STEEL WAS FOUND IN OIL SCREEN.  SUSPECTED SOURCE OF STEEL WAS COMING FROM LIFTERS.  INSPECTED NR 5 CYLINDER LIFTERS THROUGH OIL FILLER NECK AND FOUND DAMAGED LIFTERS.  REMOVED LIFTERS FROM ENGINE.  ALL INTAKE LIFTERS WERE DAMAGED AND 1 CNT. EXHAUST LIFTER WAS DAMAGED.  400 HOURS.  TIME IN SERVICE SINCE NEW FOR BOTH THE CAM AND LIFTERS.  ONE YEAR IN SERVICE.
